Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've been taking the pill Yasmin after my doctor recommended it for acne. Ever since I've been taking it I've been crying for no reason at all and feeling extremely down. I also feel really tired and weak. However, I have only been taking this pill for ten days so unsure if it would be able to give me all these side effects so soon.
    Has this happened to anyone else?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by Anonymous)
    I've been taking the pill Yasmin after my doctor recommended it for acne. Ever since I've been taking it I've been crying for no reason at all and feeling extremely down. I also feel really tired and weak. However, I have only been taking this pill for ten days so unsure if it would be able to give me all these side effects so soon.
    Has this happened to anyone else?
    I ve had side effects that early on a different pill, sounds like it either needs time for your body to settle or it might not suit you well. see your doctor if you're really worried.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 28, 2016
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.